# SDR HCMA962

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312B
- Make and model: Snias AS350BA
- Aircraft serial: 2243
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Rear Rotor
- Part number: 350A33215300
- Condition: Worn Excess
- Location: Lamification
- Part time: 813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY.  REMOVED AND REPLACED.
